# SDR AALA20021623

- Difficulty date: November 6, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 39271012
- Condition: Sticking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1145 - EN ROUTE DFW-SFO, AIRCRAFT ON CLIMB-OUT, EMITTED SMOKE AND FUMES FROM AIRCRAFT GASPERS THROUGHOUT THE PLANE.  SMOKE STOPPED AFTER APPROXIMATELY 5 MINUTES.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT AIR CONDITIONING PRESSURE REGULATOR VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
